# SDR USAA950223

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAE - FLT 849 - AFTER TAKEOFF, CREW SMELLED TOXIC FUMES THROUGHOUT THE COCKPIT AND CABIN.  FLIGHT RETURNED TO CAE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE INTAKES, FLUID QUANTITIES, CARGO BINS AND E AND E COMPARTMENT.  WATER SEPARATORS WERE DRAINED FOR CONTAMINATION.  ALL CHECKED GOOD.  (W)
